# SDR 9711639911

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Servo
- Condition: Failed
- Location: Nr 1 Compass
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NR 1 COMPASS STARTED AN IMMEDIATE DRIFT WITH NO SLAVING WHEN ALIGNED TO PROPER HEADING.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 1 COMPASS RACK, SERVO, AND SLAVE AMPLIFIERS, OPERATIONAL CHECK NORMAL.
